×

Derived dimension via \(\tau\)-tilting theory. (English) Zbl 07442482

Summary: Comparing the bounded derived categories of an algebra and of the endomorphism algebra of a given support \(\tau\)-tilting module, we find a relation between the derived dimensions of an algebra and of the endomorphism algebra of a given \(\tau\)-tilting module.

MSC:

16E10 Homological dimension in associative algebras
16G10 Representations of associative Artinian rings
PDFBibTeX XMLCite
Full Text: DOI arXiv

References:

[1] Adachi, T.; Iyama, O.; Reiten, I., τ-tilting theory, Compos. Math., 150, 415-452 (2014) · Zbl 1330.16004
[2] Angeleri Hügel, L.; Marks, F.; Vitória, J., Silting modules, Int. Math. Res. Not., 2016, 1251-1284 (2016) · Zbl 1367.16005
[3] Assem, I.; Simson, D.; Skowroński, A., Elements of the Representation Theory of Associative Algebras. Vol. 1: Techniques of Representation Theory (2006), Cambridge: Cambridge University Press, Cambridge · Zbl 1092.16001
[4] Bekkert, V.; Merklen, H. A., Indecomposables in derived categories of gentle algebras, Algebr. Represent. Theory, 6, 285-302 (2003) · Zbl 1032.16011
[5] I. Burban, Y. Drozd: On the derived categories of gentle and skew-gentle algebra: Homological algebra and matrix problems. Available at https://arxiv.org/abs/1706.08358 (2017), 57 pages.
[6] Chen, X-W; Ye, Y.; Zhang, P., Algebras of derived dimension zero, Commun. Algebra, 36, 1-10 (2008) · Zbl 1135.16012
[7] Y. Han: Derived dimensions of representation-finite algebras. Available at https://arxiv.org/abs/0909.0330 (2009), 4 pages.
[8] Happel, D., On the derived category of a finite-dimensional algebra, Comment. Math. Helv., 62, 339-389 (1987) · Zbl 0626.16008
[9] Oppermann, S., Lower bounds for Auslander’s representation dimension, Duke Math. J., 148, 211-249 (2009) · Zbl 1173.16007
[10] Rouquier, R., Representation dimension of exterior algebras, Invent. Math., 165, 357-367 (2006) · Zbl 1101.18006
[11] Rouquier, R., Dimensions of triangulated categories, J. K-Theory, 1, 193-256 (2008) · Zbl 1165.18008
[12] Suarez, P., On the global dimension of the endomorphism algebra of a τ-tilting module, J. Pure Appl. Algebra, 225, 106740 (2021) · Zbl 1491.16017
[13] Treffinger, H., τ-tilting theory and τ-slices, J. Algebra, 481, 362-392 (2017) · Zbl 1411.16012
[14] Zheng, J.; Huang, Z., An upper bound for the dimension of bounded derived categories, J. Algebra, 556, 1211-1228 (2020) · Zbl 1440.18025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.